Ativan (Lorazapam) For Tinnitus – Does Ativan Cause Tinnitus Or Help Treat It?

(Psst! Hey you!)
Did You Know You Can Get Rid Of Tinnitus Symptoms in 7 Days?
 

Ativan is a sedative which is used primarily for treating anxiety, though it can be beneficial for those who have tinnitus. Many people who develop severe tinnitus experience problems with stress and anxiety due to the nature of their condition. Ativan or Lorazapam as it sometimes referred to by doctors, can have a relaxing effect on the patient. Although stress and anxiety by themselves do not cause tinnitus to develop, they can make the symptoms more difficult to cope with and also more noticeable.

Many doctors and other health experts believe that tinnitus is caused primarily by damage to the inner ear, usually from excessive noise over time. This can happen when someone plays loud music through headphones or works in a certain type of job where they are exposed to a lot of noise on a regular basis, such as with construction positions where loud heavy machinery is often used.

Although the types of sounds which people who have tinnitus hear tend to vary, they can be quite difficult for some to deal with and as a result cause high levels of stress. Ativan is an effective sedative which can help with anxiety problems that are caused by tinnitus. This drug is also classified as an anti-convulsant as well as a muscle relaxant. It is used to treat problems which range from insomnia to irritable bowel syndrome as well as vomiting in the case of cancer patients.

There are some adverse reactions which those who suddenly stop taking Ativan can experience though, such as hallucinations, vomiting, and increased sensitivity to light (photophobia). Because there are so many different unpleasant side-effects which are associated with Ativan, it is highly recommended that those who have tinnitus consult with a medical professional before starting it. While it is true that it can be effective, there are still other considerations to make.